# SDR DALA2016081706084

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME WEB, BS 208, LONGERON 15L CRACKED.  REPAIRED IAW SRM 53-60-02.
